# SDR FDEA201310032381

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 20,865 hours, 11,568 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 647520191
- Part serial: AB2542
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIOR TO TOP OF DESCENT, RECEIVED AN ECAM "HYD BLUE LO QTY"  WARNING.  BOTH OVERHEAD BLUE SYS QUANTITY AND ON ECAM WAS AT REDLINE. WARNING CAME AND WENT NUMEROUS TIMES. TURNED OFF BLUE SYS PUMP AND DIVERTED TO LAX.  AFTER PUMP TURNED OFF, BLUE SYS QTY WENT UP  TO LINE BETWEEN AMBER AND GREEN.   INSPECTED LOWER FUSELAGE AND GEAR WELLS, FOUND NO EVIDENCE OF LEAKS. FOUND INDICATOR OF HYD RESERVOIR (BLUE) SHOWING 1.75 GALLONS.  REMOVED AND REPLACED BLU HYD SYSTEM TRANSMITTER IAW MM 29-31-11-04,  DRAINED BLUE SYSTEM RESEVOIR AND MEASURED AT 3 GALLONS, FILLED BLUE SYSTEM RESERVOIR WITH MEASURED THREE GALLONS FLUID ALL COCKPIT INDICATIONS SHOWED MIDDLE OF TOP HAT PERFORMED HYD FLUID LEVEL INDICATION TEST REF M.M. 29-31-00-05.
